# SDR IPXA2019112539309

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 26,767 hours, 18,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/APACK OMITTED AN OIL ODOR DURING T-O & CLIMB, PACKS OMITTED AN OIL ODOR. ONCE ESTABLISHED CRUISE, OFFENDING PACK ISOLATED AS RT PACK. OPREATED REST OF FLIGHT ON LT PACK. OIL ODOR DISAPPEARED. ODOR NOT SENSED DURING TAXI AT LOW PWR OR IDLE.T/S AND BII ON R/H ENGINE PERF. AFTER PERFORMING REM. OF OIL CONTAMINATION FROM AIRCO & PNEU SYS IAW AMM 21-00-01-002-001. NO SMELL OF OIL DURING ENG OR APU OPERATION.
